MathSciNet Relay Station
MathSciNet bibliographic data
MR1004799 68Q25 (52-04 68U05)
Cole, Richard; Salowe, Jeffrey S.; Steiger, W. L.; Szemerédi, Endre An optimal-time algorithm for slope selection. SIAM J. Comput. 18 (1989), no. 4, 792–810.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement